Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    First Aid
Health Discussion Forum

 Can u give me some ideas for a healthy snack to bite in between meals ?
...


 What would u rather bee or a wasp??
...


 Is it ok if spouse of disabled person to use the disabled parking spaces (TAG)when the spouse is NOT disabled.
my car has a disabled tag. i am disabled. when my spouse drives the vehicle(shoping) doctors visit or short errand
even a visit to emergency room for daughter) but will not park in the allowed ...


 How do you take the burn out of a sunburn?
Other than aloe vera gel, what is something I can put on my sunburn to help take the sting out?

Thanks!...


 Is it normal for a nose piercing on the nostril to sting while being cleaned?
I got my nose pierced a few days ago, and I was told to clean it with sea salt water and/or bactine, I use both when I clean it, and I was told to rotate the ring while cleaning, when I rotate it, it ...


 I have a cough and stuffy nose. Does anyone know how to cure it besides using medicine?
I'm kind of sick of medicine. (Yes, the pun was intended)
Additional Details
NO FEVER IDIOTS!...


 I need help?
I get a lot of headaches, There is many reasons why I have these but I just don't know. I've been having a lot headaches for a long time. I'm just a kid. What should I do?...


 I've always smoked weed to relieve anxiety, but now it's making it worse. what the hell is wrong with me?
...


 Should I drag him to the doctor...?
My husband has been passing kidney stones the last couple of days. He says he is not in any pain, should I make him see a doctor?...


 Euthanasia...if it eases long-term suffering...why do so many people have a problem with it?

Additional Details
Additional: Euthanasia is a combination of two greek word that mean "Good Death" not suicide....


 Cesarean incision oozing pus?
I had a C-Section 4 weeks ago, it looked like it was healing ok till a few days ago, I started having sharp pains and when I looked at it there is an opening close to the middle of the incision, it ...


 My foots swollen, what should I do?
I hit my foot on an edge of my cabinet and it looks like it hit the vein and now it is very swollen, and painful. What should I do?...


 How can i loose fat from abdoman without any medicine?
...


 Whats the easiest way to induce vomitting?
...


 How can I soothe/remove ant bites?
I've recently been bitten a few times on my foot after I accidentally stepped on an anthill. The bites are swollen and very sore, to the point where it hurts to put on shoes or walk around.
...


 Any remedies for razor burn?
...


 Teatnus shot?
How much longer is my arm going to hurt? I got a teatnus shot yesterday and it feels like someone stabbed me in my arm! The muscle is swollen and I can barely raise my arm. How long does this crap ...


 What are some methods for quitting smoking?
...


 How are fingers useful for a human?
...


 Best Solution for Sore Throat!!!?
I have a horrible sore throat and i've been taking halls all day long and it still hurts and as soon as the halls is done...the pain comes right ...



Whitney
My arm where my vain is hurts and is red..i just recently had an IV?
I just went into the hospital and got an IV into my arm. The area where it was is red and the vain is traced in red all the way down my arm. What does this mean??
                     





mister w
Rating
AAAAAAAAh, GET HELP!


Goodgrief
Rating
You should go see your doctor but it could be because of the IV which can cause your veins and arms to be sore. This happened to my BF before. Not going to tell you what the doctor did because you need to go see yours and i dont want you to try what they had him do because it might be different.


bethybug
You have an inflammation of the vein called phlebitis. If you are running a fever or if you have drainage coming from where you had the needle you need to go to the doctor now. You can put a warm wet towel on your arm with plastic around it to keep it warm which will help it heal. If it does not get better fast go to the doctor.


gousa1991
Rating
go back to the ER now


WitchTwo
blood poisoning, get your butt back to the doctor asap!!!!


Shannon F
Phlebitis.


♂ Randy W. ♂
I am a nurse and depending on what medication you had you may be either having a reaction to it or an infection. I would go to the ER right away and have a Dr. look at it. infection might be fatal and with out seeing it myself I can not tell you if it is or not. I think the professionals at the triage station of the ER will be able to tell you within 15 minutes whether it is something you need to be treated for or not.


hushnowjustplayit
It's probably inflamed or engorged. If you get a red streak going UP your arm then get to a doctor immediately. That's infection that left untreated is usually fatal.


Kitty
Rating
it might be infected! ahhh
or it could just be an afteraffect of the IV if u just had it! wait a couple of hours (or maybe a day) and see if it goes away. if it doesnt, go back to the hospital and see a doctor to see if its ok!
good luck hun


gator girl
Rating
It's normal for it to be red in the area where the needle was, but not all the way down your arm. Go to ER - you could have an infection.


drmalinsky
go to the ER. You may have infection or worse, a thrombus.


SusanS, Incognito
Probably a phlebitis. Apply warm compresses. Perhaps you should go back to where you had the IV and have them check it. Good luck.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Friday, October 24, 2014
Terms of use - Privacy Policy